# SDR AALA2009012000316

- Difficulty date: January 20, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - RIGHT NUMBER ONE DOOR EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED LAMPS AT RIGHT NUMBER ONE DOOR EXTERIOR.
